# SDR TRBA20121115003

- Difficulty date: November 15, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 32,648 hours, 32,442 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Inoperative
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY ESCAPE HANDLE WAS BROKEN.  THE ACFT WAS REMOVED FROM SERVICE. EMERGENCY ESCAPE HANDLE MISSING SCREW INSTALLED IAW MM 52-22-10.  THE AFT WAS RETURNED TO SERVICE.
